# SDR SWAA2021120850182

- Difficulty date: December 4, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737
- Aircraft serial: 33854
- Aircraft time: 58,560 hours, 34,651 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: WING TO BODY PANEL 193D HAS 5(EA) FASTENER HOLES ELONGATED (MARKED) ; / [01] ACCOMPLISH EA 21-153-03619 ASSIGNED AS A SUBTASK.; [02] C/W AS PER EA GENERAL
